Alert archive / Mississippi / River Flood Warnings in 2020

River Flood Warning 166, NWS Jackson, MS

June 6, 2020Jones County, Mississippi

NWS Jackson, MS issued this river flood warning at Jun 6, 2020, 9:49 AM CDT for Jones County, Mississippi. It took effect at Jun 9, 2020, 7:36 AM CDT. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Jun 6, 2020, 9:49 AM CDT (14:49 UTC)
In effect from
Jun 9, 2020, 7:36 AM CDT
Expired
Jun 9, 2020, 10:26 AM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

County Jones County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 114 km from the middle of the area, began a volume at 14:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tallahala Creek at Laurel (LURM6). The gauge peaked at 7.86 ft at Jun 8, 2020, 8:00 PM CDT.

actionminormoderate05101506/0606/0706/0806/0906/10
Action stage
12 ft
Minor stage
13 ft
Moderate stage
16.5 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02473500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

731 
WGUS44 KJAN 061449
FLWJAN

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Jackson MS
949 AM CDT Sat Jun 6 2020

...The National Weather Service in Jackson MS has issued a Flood 
Warning for the following rivers in Mississippi...

  Tallahala Creek At Laurel affecting Jones County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Forecast includes rainfall on the ground and 24 hours of additional 
rainfall.

Additional information is available at 
www.water.weather.gov/ahps2/index.php?wfo=JAN

The next statement will be issued between 7pm and 9pm tonight.

&&


MSC067-070900-
/O.NEW.KJAN.FL.W.0166.200610T0000Z-200610T1200Z/
/LURM6.1.ER.200610T0000Z.200610T0000Z.200610T0000Z.NO/
949 AM CDT Sat Jun 6 2020

The National Weather Service in Jackson has issued a

* Flood Warning for
  the Tallahala Creek At Laurel.
* From Tuesday evening to Wednesday morning.
* At 8:45 AM CDT Saturday the stage was 1.1 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise to 11.7 feet early Monday 
  afternoon. It will then fall to 11.1 feet and begin rising again 
  early Tuesday morning. It will rise to 13.0 feet Tuesday evening.
* Impact...At 13.0 feet, Agricultural and lowland flooding is 
  becoming more widespread along and near the creek.

&&


               Fld   Observed        Forecasts (7 am)         
Location       Stg   Stg   Day/Time  Sun   Mon   Tue          

Tallahala Creek
Laurel         13.0  1.1   Sat 8 am  1.1   8.3   11.9         





&&

LAT...LON 3137 8915 3156 8923 3181 8913 3182 8902
      3156 8911 3140 8914

$$

2
5 follow-up statements
634 
WGUS44 KJAN 070257
FLWJAN

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Jackson MS
957 PM CDT Sat Jun 6 2020

...Forecast flooding changed from Minor to Moderate severity and 
increased in duration for the following rivers in Mississippi...

  Tallahala Creek At Laurel affecting Jones County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Forecast includes rainfall on the ground and 24 hours of additional 
rainfall.

Additional information is available at 
www.water.weather.gov/ahps2/index.php?wfo=JAN

The next statement will be issued between 8am and 10am tomorrow.

&&


MSC067-072115-
/O.EXT.KJAN.FL.W.0166.200608T1830Z-000000T0000Z/
/LURM6.2.ER.200608T1830Z.200611T1200Z.000000T0000Z.NO/
957 PM CDT Sat Jun 6 2020

...Forecast flooding increased from Minor to Moderate severity and 
increased in duration until Monday, January 18...

The Flood Warning continues for
  the Tallahala Creek At Laurel.
* From Monday afternoon until further notice.
* At 8:45 PM CDT Saturday the stage was 1.3 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* Forecast...The river will rise above flood stage early Monday 
  afternoon to 16.2 feet early Tuesday morning. It will then fall to 
  15.5 feet and begin rising again early Wednesday morning. It will 
  crest at 16.5 feet by early Thursday afternoon.
* Impact...At 16.5 feet, Water begins to affect building on the 
  right bank just downstream near Highway 15. Several other 
  buildings further downstream are affected as well.

&&


               Fld   Observed        Forecasts (7 pm)         
Location       Stg   Stg   Day/Time  Sun   Mon   Tue          

Tallahala Creek
Laurel         13.0  1.3   Sat 8 pm  1.5   15.2  15.6         





&&

LAT...LON 3137 8915 3156 8923 3181 8913 3182 8902
      3156 8911 3140 8914

$$

2
837 
WGUS84 KJAN 071435
FLSJAN

Flood Statement
National Weather Service Jackson MS
935 AM CDT Sun Jun 7 2020

...The Flood Warning continues for the following rivers in 
Mississippi...

  Tallahala Creek At Laurel affecting Jones County.

  Black Creek Near Brooklyn affecting Forrest County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Forecast includes rainfall on the ground and 24 hours of additional 
rainfall.

Additional information is available at 
www.water.weather.gov/ahps2/index.php?wfo=JAN

The next statement will be issued between 8pm and 10pm tonight.

&&


MSC067-080730-
/O.EXT.KJAN.FL.W.0166.200609T1708Z-200611T1401Z/
/LURM6.1.ER.200609T1708Z.200610T0600Z.200611T0200Z.NO/
935 AM CDT Sun Jun 7 2020

...The Flood Warning is now in effect until late Thursday morning...

The Flood Warning continues for
  the Tallahala Creek At Laurel.
* From Tuesday afternoon to Thursday morning.
* At 8:45 AM CDT Sunday the stage was 1.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise to 11.5 feet tomorrow evening. It 
  will then fall to 11.1 feet and begin rising again early Tuesday 
  morning. It will rise above flood stage early Tuesday afternoon 
  and crest at 15.0 feet early Wednesday morning.
* Impact...At 16.0 feet, Water begins to cover Old Sandersville Road.

&&


               Fld   Observed        Forecasts (7 am)         
Location       Stg   Stg   Day/Time  Mon   Tue   Wed          

Tallahala Creek
Laurel         13.0  1.3   Sun 8 am  5.9   11.8  14.9         





&&

LAT...LON 3137 8915 3156 8923 3181 8913 3182 8902
      3156 8911 3140 8914

$$

MSC035-080730-
/O.EXT.KJAN.FL.W.0169.200609T1800Z-200610T0600Z/
/BKNM6.1.ER.200609T1800Z.200609T1800Z.200609T1800Z.NO/
935 AM CDT Sun Jun 7 2020

...The Flood Warning is now in effect until early Wednesday 
morning...

The Flood Warning continues for
  the Black Creek Near Brooklyn.
* From Tuesday afternoon to late Tuesday night.
* At 8:45 AM CDT Sunday the stage was 4.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 20.0 feet 
  early Tuesday afternoon.
* Impact...At 20.0 feet, Widespread flooding of lowland 
  approximately 5 miles up and downstream of the gage site.

&&


           Fld   Observed        Forecasts (7 am)         
Location   Stg   Stg   Day/Time  Mon   Tue   Wed          

Black Creek
Brooklyn   20.0  4.4   Sun 8 am  8.3   19.6  17.7         





&&

LAT...LON 3100 8915 3103 8925 3121 8951 3127 8943
      3113 8924 3110 8915

$$

2
252 
WGUS84 KJAN 080142
FLSJAN

Flood Statement
National Weather Service Jackson MS
842 PM CDT Sun Jun 7 2020

...The Flood Warning continues for the following rivers in 
Mississippi...

  Tallahala Creek At Laurel affecting Jones County.

  Black Creek Near Brooklyn affecting Forrest County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Forecast includes rainfall on the ground and 48 hours of additional 
rainfall.

Additional information is available at 
www.water.weather.gov/ahps2/index.php?wfo=JAN

The next statement will be issued between 8am and 10am Monday.

&&


MSC067-081345-
/O.CON.KJAN.FL.W.0166.200609T1708Z-200611T1401Z/
/LURM6.1.ER.200609T1708Z.200610T0600Z.200611T0200Z.NO/
842 PM CDT Sun Jun 7 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Tallahala Creek At Laurel.
* From Tuesday afternoon to Thursday morning.
* At 8:45 AM CDT Sunday the stage was 1.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise to 11.5 feet tomorrow evening. It 
  will then fall to 11.1 feet and begin rising again early Tuesday 
  morning. It will rise above flood stage early Tuesday afternoon 
  and crest at 15.0 feet early Wednesday morning.
* Impact...At 16.0 feet, Water begins to cover Old Sandersville Road.

&&


               Fld   Observed        Forecasts (7 pm)         
Location       Stg   Stg   Day/Time  Mon   Tue   Wed          

Tallahala Creek
Laurel         13.0  1.3   Sun 8 am  11.5  14.7  13.3         





&&

LAT...LON 3137 8915 3156 8923 3181 8913 3182 8902
      3156 8911 3140 8914

$$

MSC035-081345-
/O.CON.KJAN.FL.W.0169.200609T1800Z-200610T0600Z/
/BKNM6.1.ER.200609T1800Z.200609T1800Z.200609T1800Z.NO/
842 PM CDT Sun Jun 7 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Black Creek Near Brooklyn.
* From Tuesday afternoon to late Tuesday night.
* At 8:45 AM CDT Sunday the stage was 4.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 20.0 feet 
  early Tuesday afternoon.
* Impact...At 20.0 feet, Widespread flooding of lowland 
  approximately 5 miles up and downstream of the gage site.

&&


           Fld   Observed        Forecasts (7 pm)         
Location   Stg   Stg   Day/Time  Mon   Tue   Wed          

Black Creek
Brooklyn   20.0  4.4   Sun 8 am  15.6  19.7  14.6         





&&

LAT...LON 3100 8915 3103 8925 3121 8951 3127 8943
      3113 8924 3110 8915

$$

2
296 
WGUS84 KJAN 081608
FLSJAN

Flood Statement
National Weather Service Jackson MS
1108 AM CDT Mon Jun 8 2020

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Tallahala Creek At Laurel affecting Jones County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Forecast includes rainfall on the ground and 24 hours of additional 
rainfall.

Additional information is available at 
www.water.weather.gov/ahps2/index.php?wfo=JAN

The next statement will be issued between 8pm and 10pm.

&&


MSC067-090915-
/O.EXT.KJAN.FL.W.0166.200609T1236Z-200611T1700Z/
/LURM6.1.ER.200609T1236Z.200610T0600Z.200611T0500Z.NO/
1108 AM CDT Mon Jun 8 2020

...The Flood Warning is now in effect until early Thursday 
afternoon...

The Flood Warning continues for
  the Tallahala Creek At Laurel.
* From Tuesday morning to Thursday afternoon.
* At 10:45 AM CDT Monday the stage was 7.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow morning to a crest of 15.0 feet early Wednesday morning.
* Impact...At 16.0 feet, Water begins to cover Old Sandersville Road.

&&


               Fld   Observed        Forecasts (1 pm)         
Location       Stg   Stg   Day/Time  Tue   Wed   Thu          

Tallahala Creek
Laurel         13.0  7.3   Mon 10 am 13.9  14.3  12.2         





&&

LAT...LON 3137 8915 3156 8923 3181 8913 3182 8902
      3156 8911 3140 8914

$$

2
750 
WGUS84 KJAN 091526
FLSJAN

Flood Statement
National Weather Service Jackson MS
1026 AM CDT Tue Jun 9 2020

...The Flood Warning is cancelled for the following rivers in 
Mississippi...

  Tallahala Creek At Laurel affecting Jones County.

MSC067-091630-
/O.CAN.KJAN.FL.W.0166.000000T0000Z-200611T1700Z/
/LURM6.1.ER.200609T1236Z.200610T0600Z.200611T0500Z.NO/
1026 AM CDT Tue Jun 9 2020

...The Flood Warning for the Tallahala Creek At Laurel has been 
cancelled...

The Flood Warning is cancelled for
  the Tallahala Creek At Laurel.
* At 9:45 AM CDT Tuesday the stage was 7.5 feet.
* Flood stage is 13.0 feet.
* Forecast...The river is expected to rise to a crest of 12.5 feet 
  Friday evening.

&&


               Fld   Observed        Forecasts (1 pm)         
Location       Stg   Stg   Day/Time  Wed   Thu   Fri          

Tallahala Creek
Laurel         13.0  7.5   Tue 9 am  7.6   11.7  12.4         





&&

LAT...LON 3137 8915 3156 8923 3181 8913 3182 8902
      3156 8911 3140 8914

$$

2

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Jun 6, 9:41 AM CDT, 8 minutes earlier.

Area forecast discussion, Jun 6, 9:41 AM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
941 AM CDT Sat Jun 6 2020

.UPDATE...
Updated for morning discussion.

&&

.DISCUSSION...

Tropical Storm Cristobal was located over the central Gulf of
Mexico this morning and will continue to move north through the
day. Associated cloud cover will gradually overspread southeast
Mississippi with mostly to partly sunny skies elsewhere. A few
isolated showers were noted early this morning and will remain
possible through the morning hours. A few isolated to scattered
showers and storms are expected this afternoon across mainly
southeast portions of the area, but the bulk of the rainfall
associated with Cristobal will remain south of the area through
the day. The ongoing forecast remains on track and only minor
adjustments were needed. /TW/

Prior discussion below:

Today and Tonight...

As far as today goes, isolated to scattered showers and storms will
be possible during the afternoon hours. Cloud cover will begin to
increase during these hours also as Tropical Storm Cristobal
continues to move north towards the LA/MS coasts. Temperatures will
be warm again today with highs in the lower 90s in the west and
upper 80s to near 90 degrees in the east. Combined with humidity,
temperatures can feel warmer than the actual values(heat indices near
100 degrees for some locations) so its suggested when doing outside
activities to stay hydrated and be cautious. Better rain
showers(more moderate) and thunderstorm chances will increase from
the southeast tonight as 'Cristobal' is expected to be just shy
of the Gulf coast during this time. Rain and possible storms will
stay more isolated in the south but as Cristobal continues to
move, rain and storms will become more widespread starting
Sunday./JNE/

Sunday through Friday...
Primary focus for the forecast surrounds the concerns associated
with Tropical Storm Cristobal. Current forecast has the storm
making landfall in LA late Sunday/early Monday. Exact center of
the track should not be focused on as the storm center is rather
amorphous at the last update and center of circulation is more
represented by several small vortices within a larger center.
With the weak representation of the center...will throw off the
exact tracking at this point. Once the storm refocuses, the track
is likely to shift a bit. That being said...the storm has rather
consistently shown a larger wind field, with a lot of the wind and
QPF on the east side of the storm at least early on. Previous
forecast package kept QPF axis on the west of I-55...and hinted at
an eastern shift. The 00Z run has indeed, shifted somewhat. The
storm itself still takes a jagged track to the west shortly after
landfall before heading north into the Miss River Valley... but
the QPF is a little more widespread across the region...resulting
in a broad area of 4-5" of rainfall through Tuesday. Will be
adjusting the flood graphics accordingly, as much of the FA is
well within a slight risk in WPCs Day 3 ERO. Expect the next run
of the forecast will steer a flash flood watch consideration.
Gusty winds likely on Monday, with the stronger wind gusts not
only with the storm center, but NBM picking up on a swath of 40-45
mph gusts moving northward with a spoke around the storm itself
on Monday...removed from the smaller radius around the
center...dissipating as it moves north of the CWA Monday
afternoon.

NHC guidance has adjusted some expectations with the storm,
expecting the wind fields to deteriorate quickly with regards to
TS force winds. Also, expecting the storm to accelerate after it
makes landfall and finally moves out of the southeast with a
strong upper trough mid week. That same trough is expected to
bring a cold front across the region. Convective precip and storms
will accompany the boundary Wed/Wed pm, but drier air dominates
the end of the week.

&&

.AVIATION...
12Z TAF discussion:
Mostly VFR conditions will prevail through the TAF period. TAF
sites in the east (MEI) and south(HBG/PIB) will drop to MVFR/IFR
briefly this morning as clouds increase but will return to VFR
shortly after./JNE/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       88  72  87  74 /  39  17  38  62
Meridian      88  70  87  72 /  34  23  42  58
Vicksburg     90  74  89  75 /  25   8  32  58
Hattiesburg   88  70  83  73 /  66  57  73  85
Natchez       88  72  86  73 /  43  17  48  74
Greenville    90  73  92  75 /  25   4   9  28
Greenwood     91  73  92  74 /  15   3   9  27

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

TW/JNE/HJS
Hazardous weather outlook, Jun 6, 5:35 AM CDT, 4 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
535 AM CDT Sat Jun 6 2020

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
071045-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
535 AM CDT Sat Jun 6 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Areas of flooding are likely for portions of southeast
Mississippi on Sunday.

(https://www.weather.gov/images/jan/graphicast/1.png)

Flooding is possible for portions of southwest Mississippi,
portions of south central Mississippi, and portions of southeast
Mississippi on Sunday.

(https://www.weather.gov/images/jan/graphicast/1.png)

Isolated severe thunderstorms are possible for portions of
southeast Mississippi on Sunday.

(https://www.weather.gov/images/jan/graphicast/2.png)

Areas of flooding are likely for portions of central Mississippi,
portions of southwest Mississippi, portions of west central
Mississippi, portions of east central Mississippi, south central
Mississippi, and southeast Mississippi on Sunday night.

(https://www.weather.gov/images/jan/graphicast/1.png)

Flooding is possible for portions of northwest Mississippi,
portions of central Mississippi, portions of west central
Mississippi, portions of east central Mississippi, portions of
southwest Mississippi, and northeast Louisiana on Sunday night.

(https://www.weather.gov/images/jan/graphicast/1.png)

Isolated severe thunderstorms are possible for portions of
northeast Louisiana, portions of central Mississippi, portions of
west central Mississippi, and all of south central Mississippi on
Sunday night.

(https://www.weather.gov/images/jan/graphicast/2.png)

Areas of flooding are likely for extreme southeast Arkansas,
portions of northeast Louisiana, portions of northeast
Mississippi, portions of east central Mississippi, west central
Mississippi, central Mississippi, portions of southeast
Mississippi, south central Mississippi, northwest Mississippi,
and north central Mississippi on Monday.

(https://www.weather.gov/images/jan/graphicast/1.png)

Flooding is possible for portions of northeast Mississippi,
portions of northeast Louisiana, portions of east central
Mississippi, southwest Mississippi, and portions of southeast
Mississippi on Monday.

(https://www.weather.gov/images/jan/graphicast/1.png)

Isolated severe thunderstorms are possible for extreme southeast
Arkansas, portions of northeast Mississippi, northwest
Mississippi, north central Mississippi, northeast Louisiana, all
of central Mississippi, and all of south central Mississippi
Monday through Monday night.

(https://www.weather.gov/images/jan/graphicast/2.png)

Areas of flooding are likely for portions of north central
Mississippi and northwest Mississippi on Monday night.

(https://www.weather.gov/images/jan/graphicast/1.png)

Flooding is possible for extreme southeast Arkansas, portions of
north central Mississippi, portions of northeast Mississippi,
portions of northeast Louisiana, portions of central Mississippi,
portions of east central Mississippi, portions of southwest
Mississippi, west central Mississippi, and portions of south
central Mississippi on Monday night.

(https://www.weather.gov/images/jan/graphicast/1.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Sunday
through Monday night.

21

&&

...HAZARD LEGEND...

No short term hazards expected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

In the hours before

Local storm report, Jun 6, 8:12 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
812 AM CDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             1 SSW COLUMBUS          33.49N 88.42W
06/05/2020  E1.00 INCH       LOWNDES            MS   PUBLIC

            SOCIAL MEDIA PICTURE OF DIME TO QUARTER SIZE
            HAIL IN DOWNTOWN COLUMBUS.

&&

TW
Local storm report, Jun 6, 8:24 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
824 AM CDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     TSTM WND DMG     BRANDON                 32.27N 89.99W
06/05/2020                   RANKIN             MS   PUBLIC

            SOCIAL MEDIA PICTURE OF TREES DOWN IN
            BRANDON.

&&

TW
Local storm report, Jun 6, 8:28 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
828 AM CDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     TSTM WND DMG     1 ESE WHITFIELD         32.23N 90.05W
06/05/2020                   RANKIN             MS   NWS EMPLOYEE

            TREES DOWN ALONG WHITFIELD RD.

&&

TW
Local storm report, Jun 6, 8:29 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
829 AM CDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     1 SSE RIDGELAND         32.42N 90.13W
06/05/2020                   MADISON            MS   PUBLIC

            SOCIAL MEDIA PICTURE OF TREES DOWN IN
            RIDGELAND.

&&

TW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:12 PM CDTSpecial Weather StatementJANCovington, Jasper, Jones63 min
Jun 5, 7:13 PM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson, Warren77 min
Jun 5, 7:28 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Lincoln62 min
Jun 5, 7:28 PM CDTSevere Thunderstorm WarningJANCovington, Jones47 min
Jun 5, 8:01 PM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion74 min
Jun 5, 8:06 PM CDTSevere Thunderstorm WarningJANAdams, Franklin69 min
Jun 6, 4:24 PM CDTFlash Flood WatchJANAdams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 36 more57 hr

Nearby

River Flood Warnings in Mississippi, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.